Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had respiatory infection. Feels dizzy and light headed after heavy drinking. Should i be worry?

I was sick with a respiatory infection and when I recovered I went to my bachelor party and had 5 days of heavy drinking and little sleep .(not a norm for me) Since day 3 of the bachelor party and now 3 days after I have been lightheaded/dizzy. Is this something that will go away or something that needs to be addressed by my PCP
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Feeling light headed after a bout of heavy drinking is common and occurs due to withdrawal of alcohol from the body. You can expect it to go away within a week or so. Take lots of water and a balanced diet rich in vitamins. Also try to ensure that you keep regular hours for the next few days. If, however, you do not see an improvement over the next couple of days, then please consult your doctor as in that case, it is unlikely to be alcohol-related.

Best wishes.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor